MAUDE Adverse Event Report: DEPUY MITEK LLC US GRYPHON T BR DS ANCH W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US GRYPHON T BR DS ANCH W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 210811
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by the affiliate via phone that during the arthroscopic labral repair of shoulder joint procedure, when insert the gryphon t br ds anch w/oc, the devices were broken off.Two of them remained in the patient, one broken part was removed from patient as the photo shows.Another device was used to complete the surgery.As the material is bio,there were no adverse consequences to the patient.The surgery time was not delayed.No additional information could be provided.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Investigation summary: the device will not be returned for evaluation.It remained implanted in the patient, therefore not available for evaluation.No further information regarding the cause of the defect has been provided to help determine a root cause for this failure.This complaint cannot be confirmed.No nonconformances were identified for this part-lot number combination.Review conducted per qlik query executed 10-14-2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GRYPHON T BR DS ANCH W/OC
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8910227
Report Number1221934-2019-58046
Device Sequence Number1606781
Product Code MAI
UDI-Device Identifier10886705001255
UDI-Public10886705001255
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue Number210811
Device Lot Number2L16211
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer10/14/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date10/15/2019
Patient Sequence Number1